



Seminar aimed at exchange of experience in performing cooperative audits Prague, Czech Republic, 13 – 15 November 2017

AGENDA

13 November 2017 (Monday)

Arrival of seminar's participants	
19:00 – 21:00	Welcome cocktail (hosted by SAI Czech Republic)

14 November 2017 (Tuesday)

08:30 - 09:00	Registration of the participants
00.00 00.15	Welcome Address by the President of SAI Czech Republic
09:00 - 09:15	Introduction to the seminar by the SAI Czech Republic
	First Part of the Seminar – 60 min "Presentations"
	Video presentation on ISSAI 5800 standard and the preparation phase of a cooperative audit (with examples from the coordinated audit on environmental liabilities SAI Peru was involved in) (SAI Peru) – 20 min
09:15 - 10:15	Presentation of IDI sharing experiences, lessons learned and challenges on cooperative audits as a capacity development support mechanism (Ms Maria Lucia Lima, IDI Manager Capacity Development) – 20 min
	Presentation of European Court of Auditors experience of cooperative audits (Mr Wilfred Aquilina, Assistant to the Director – Directorate of the Audit Quality Control Committee) – 20 min
10:15 - 11:00	Coffee break and group photo
	Second Part of the Seminar – 100 min "Presentations"
44.00.40.40	Presentation on the parallel audit on Underlying Risks to Sustainable Public Finance (SAI Sweden) – 20 min
11:00 - 12:40	Presentation on the parallel audit on Biometric Passport (SAI Switzerland) – 20 min
	Presentation on ALSAI experience in parallel audits (SAI Albania)— 20 min





	Presentation on the practice of conducting cooperative audits in the states of the Eurasian Economic Union (SAI Kazakhstan) – 20 min
	Presentation on Results of a Survey on planned energy/climate-related audits for 2018 – 2020 (Ms Ľubica Hajdučková, SAI Slovakia) – 10 min
	Presentation on the topic of Joint Audit on Graduates Career Tracking System (Mr Timár, Project Manager, SAI Hungary) – 10 min
12:40-14:00	Lunch (hosted by SAI Czech Republic)
	Third Part of the seminar – 120 min
	"Workshop – experience exchange/brainstorming/solving problems"
	Main moderators of the workshops are going to be Ms Maria Lucia Lima, Ms Jeanette Bachmann and Ms Brigitte Christ.
14:00-16:00	Note: all participants will be divided in 3 smaller groups; each group will discuss the same topics:
	Topic I – preparation phase of a cooperative audit – 40 min
	Topic II – realization phase – 40 min
	Topic III – final phase – 40 min
16:00-16:30	Coffee break – 30 min
16:30-17:00	Time for moderators and facilitators to discuss results and prepare presentations for the next day – 30 min, the rest of the participants have free time till 17:30
17:30-20:00	Social programme – Cryptomania
20:00-22:00	Dinner (hosted by SAI Czech Republic)

15 November 2017 (Wednesday)

	Fourth Part of the seminar - 75 min "Networking"
09:00 – 10:15	EUROSAI database of audits and products (SAI Czech Republic) – 20 min Instructions for the market place (SAI Czech Republic) – 5 min
	Market place and brainstorming – 50 min
10:15 - 10:45	Coffee break
10:45 - 12:25	Fifth Part of the seminar – 100 min "Presentations"
	Summary of results from the workshops (Ms Maria Lucia Lima,





	Ms Jeanette Bachmann and Ms Brigitte Christ) - 20 min
	Presentation on Benefits and Challenges of the Implementation of Cooperative Audits (SAI Bulgaria) – 20 min
	Presentation on practical use of cooperative audit results (Mr Jacek Jezierski, SAI Poland) – 20 min
	Presentation on Experiences in conducting cooperative audits with different SAIs in the area of taxes (Ms Jeanette Bachmann, SAI Germany) – 20 min
	Presentation on Excise Duty Administration (Mr Václav Školuda, Ms Alena Naštická, SAI Slovakia and Mr Lukáš Grimmer, Mr Michal Paliza, SAI Czech Republic) – 20 min
12:25 - 14:00	Lunch (hosted by SAI Czech Republic)